# SDR UIEA2017092201771

- Difficulty date: September 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: BACJ40AD443
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFF WING SLIDE COMPARTMENT DOOR INTEGRATOR, LOCK PIN "A" LANYARD BROKEN (ACCESS DOOR 195ML). REMOVED AND REPLACED LT OFF WING SLIDE COMPARTMENT DOOR INTEGRATOR, LOCK PIN "A" LANYARD IAW AMM 25-65-12-404-013-001.
